# SDR AALA202111102874

- Difficulty date: October 26, 2021
- Submitted: November 10, 2021
- Operation: Air carrier
- Aircraft: N770UW
- Make and model: Airbus A319-112
- Aircraft serial: 1393
- Aircraft time: 52,415 hours, 33,791 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil Cooler
- Part number: 1604941
- Part serial: 985
- Condition: Leaking
- Location: Apu
- Part time: 34,025 hours, 14,160 cycles
- Component: Apu, Hnywl, 1319A
- Component part number: 38007081
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FUME SMELL ON APPROACH AND TAXING WITH APU BLEED ON. **SUPPLEMENTAL REPORT FOR AALA202110292874: REPLACED APU OIL COOLER AND ACCOMPLISHED A SATISFACTORY LEAK / OPERATIONAL CHECK PER AMM 49-91-44.
